Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS Caribou, ME

March 14, 2012

NWS Caribou, ME issued this small craft advisory at Mar 14, 2012, 4:06 AM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2012, 4:06 AM EDT (08:06 UTC)
Expired
Mar 15, 2012, 10:45 AM EDT
In force
31 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WHUS71 KCAR 140806
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
406 AM EDT WED MAR 14 2012

ANZ050>052-141700-
/O.NEW.KCAR.SC.Y.0032.120314T0806Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
406 AM EDT WED MAR 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
579 
WHUS71 KCAR 141316
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
916 AM EDT WED MAR 14 2012

ANZ050>052-142130-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
916 AM EDT WED MAR 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
901 
WHUS71 KCAR 141740
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
140 PM EDT WED MAR 14 2012

ANZ050>052-150145-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
140 PM EDT WED MAR 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS71 KCAR 141848
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
248 PM EDT WED MAR 14 2012

ANZ050>052-150300-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
248 PM EDT WED MAR 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
225 
WHUS71 KCAR 150428
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1228 AM EDT THU MAR 15 2012

ANZ050>052-151800-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1228 AM EDT THU MAR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
238 
WHUS71 KCAR 151045
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
645 AM EDT THU MAR 15 2012

ANZ050>052-151800-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
645 AM EDT THU MAR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
329 
WHUS71 KCAR 151445 AAA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1045 AM EDT THU MAR 15 2012

ANZ050>052-151545-
/O.CAN.KCAR.SC.Y.0032.000000T0000Z-120315T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1045 AM EDT THU MAR 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS HAVE DIMINISHED BELOW 25 KT AND WAVE HEIGHTS HAVE
DROPPED BELOW 5 FT.

$$

HEWITT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:23 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 14, 1:23 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
123 AM EDT WED MAR 14 2012

.SYNOPSIS...
LOW PRESSURE WILL CROSS THE REGION LATE TONIGHT THROUGH WEDNESDAY.
HIGH PRESSURE WILL BUILD EAST THURSDAY.&&

.NEAR TERM /THROUGH TODAY/...
UPDATE: NOT MUCH IN THE WAY OF PRECIP ACROSS THE FA ATTM AS WE ARE
IN A BIT OF BREAK. PULLED POPS BACK ACCORDINGLY W/ THE NEXT
UPSWING EXPECTED TO MOVE IN LATE TONIGHT/ERLY WED. ALSO MASSAGED
HRLY TEMPS TO BETTER FIT LATEST CONDS. COMPLEX LOW-LEVEL THERMAL
BNDRY REMAINS IN PLACE SO STILL CAN NOT RULE OUT SOME PATCHY LGT
FZRA ACROSS THE N SO WILL CONT THE WNTR WX ADV THRU 09Z... WOULD
EXPECT ANY THREAT OF FZRA WILL END BY THEN AS COLDER AIR FILTERS
IN AT ALL ELVELS.

UPDATE 2: WE NEEDED TO LOWER OVRNGT LOW TEMPS A FEW DEGREES TO
CONSIDER THE FACT THAT LATEST OBSVD TEMPS WERE ALREADY NEARING
PRIOR FCST LOW TEMPS TO WITHIN A DEF F AT SOME SITES. WE DO NOT
BELIEVE TEMPS WILL FALL MUCH MORE OVR THE NE HALF WITH TEMPS NE OF
OUR REGION NOT MUCH COLDER THAN CURRENT READINGS. THE SW HLF IS
SOMEWHAT A DIFFERENT MATTER AS ADVCN OF LOWER TEMPS COULD CONT
SOMEWHAT PAST OUR NEW FCST LOWS VERY LATE TNGT...BUT AT LEAST THIS
UPDATE GIVES US MORE TM BEFORE THIS HAPPENS. OTHERWISE...NO ADDITIONAL
CHGS WERE MADE TO FCST WX GRIDS...6HRLY QPF OR 6HRLY SNFL GRIDS
FOR THE REMAINDER OF THE OVRNGT PD.

UPDATE 1: UPDATED FCST TO INCLUDE A MENTION OF SLEET FOR NRN AND
CNTRL PTNS OF THE FA TNGT. OTHERWISE...WE MERGED LATEST OBSVD SFC
TEMPS AT 21Z TO FCST LOWS AT 11Z. REST OF FCST THE SAME AS
PREVIOUS FCST.

ORGNL DISC: A WEAKENING LOW WILL MOVE EAST FROM QUEBEC PROVINCE
TONIGHT ALONG AN OCCLUDED FRONT WHICH REMAINS SOUTHWEST OF THE
REGION. A SECONDARY LOW WILL BEGIN TO DEVELOP ALONG THE BOUNDARY
ACROSS THE GULF OF MAINE LATER TONIGHT. AN UPPER LOW WILL APPROACH
NORTHWEST MAINE LATER TONIGHT. MODELS INDICATE THE STRONGER LIFT
MOVING EAST OF THE REGION THIS EVENING...WITH WEAKER LIFT THEN
PERSISTING TONIGHT. THE MOST SIGNIFICANT PRECIPITATION WILL MOVE
EAST OF THE REGION THIS EVENING. HOWEVER...LIGHTER PRECIPITATION
WILL PERSIST TONIGHT WITH THE BEST CHANCES ACROSS NORTHERN AREAS.
BASED ON FORECAST SOUNDINGS...WEAK LIFT AND TEMPERATURES BELOW
FREEZING AREAS OF FREEZING DRIZZLE ARE POSSIBLE ACROSS NORTHERN
PORTIONS OF THE FORECAST AREA TONIGHT. A WINTER WEATHER ADVISORY
IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE FORECAST AREA TONIGHT
DUE TO THE FREEZING DRIZZLE AND MINOR SNOW ACCUMULATIONS.
TEMPERATURES ALOFT BEGIN TO COOL OVERNIGHT WITH THE APPROACH OF
THE UPPER LOW WHICH WILL ALLOW PRECIPITATION TO TRANSITION BACK TO
SNOW ACROSS NORTHERN PORTIONS OF THE FORECAST AREA LATER TONIGHT.
OVERNIGHT SNOW ACCUMULATIONS WILL RANGE FROM LESS THAN AN INCH TO
AROUND 2 INCHES ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. A
RAIN/SNOW MIX COULD DEVELOP ACROSS CENTRAL PORTIONS OF THE
FORECAST AREA LATER TONIGHT WITH LITTLE OR NO SNOW
ACCUMULATION...WITH MOSTLY RAIN DOWNEAST. THE UPPER LOW WILL CROSS
THE REGION WEDNESDAY WHILE THE SECONDARY SURFACE LOW CROSSES THE
GULF OF MAINE. PRECIPITATION CHANCES WILL INCREASE ACROSS THE
REGION WEDNESDAY WITH THE UPPER LOW. WITH THE COLD POOL ALOFT WITH
THE UPPER LOW...CRITICAL THICKNESSES SUPPORT SNOW ACROSS NORTHERN
PORTIONS OF THE FORECAST AREA WEDNESDAY...WITH RAIN TRANSITIONING
TO SNOW ACROSS CENTRAL AND DOWNEAST AREAS. ADDITIONAL SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS NORTHERN AREAS
WEDNESDAY...WITH LITTLE OR NO ACCUMULATION DOWNEAST. LOW
TEMPERATURES TONIGHT WILL RANGE FROM THE MID TO UPPER 20S
NORTH...TO THE MID TO UPPER 30S DOWNEAST. HIGH TEMPERATURES
WEDNESDAY WILL RANGE FROM AROUND 30 TO THE LOWER 30S NORTH...TO
THE UPPER 30S TO AROUND 40 DOWNEAST.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
THE PERIOD STARTS WITH A CLOSED UPPER LOW OVER THE STATE PROVIDING
LIFT AND A LONG FETCH EASTERLY FLOW PROVIDING A STREAM OF MOISTURE
UNDER H700 FROM THE ATLANTIC. EXPECT LIGHT SNOW TO PERSIST ALL
NIGHT...ESPECIALLY TOWARDS THE EASTERN BORDER OF THE STATE WITH
GENERALLY LESS THAN AN INCH OF ACCUMULATION. TOWARDS BANGOR...SNOW
WILL END IN THE EVENING AND WILL DROP POPS TO SLIGHT CHC AFTER THE
EVENING WITH NO ACCUMULATION. LOWS WILL BE IN THE 20S EVERYWHERE
EXCEPT SOME TEENS IN THE ALLAGASH.

THE LIGHT SNOW MAY LINGER INTO EARLY THURSDAY MORNING ALONG THE
EASTERN BORDER BEFORE ENDING AS THE UPPER LOW SLIDES SE AWAY FROM
MAINE AND A RIDGE OF HIGH PRESSURE WITH LIGHT WINDS REPLACES THE
EASTERLY FLOW. LINGERING STRATOCU SHOULD BURN OFF AS THE DAY
PROGRESSES...LINGERING THE LONGEST IN WASHINGTON COUNTY WHERE THE
INFLUENCE OF THE UPPER LOW WILL PERSIST LONGER. HIGHS WILL RECOVER
THE THE UPPER 30S IN THE CROWN OF MAINE TO LOW 40S DOWN EAST. THE
HIGH PRESSURE RIDGE REMAINS OVER MAINE THURSDAY NIGHT AND ALLOWS
GOOD RADIATIONAL COOLING WITH LOWS DIPPING INTO THE  TEENS NORTH
AND LOW TO MID 20S DOWN EAST.

CLOUDS INCREASE FRIDAY AS A WEAK FRONT TRACKS TOWARDS WESTERN
MAINE LATER IN THE DAY. TEND TO LEAN TOWARDS THE NAM/SREF SOLUTION
AS THE GFS QPF FIELDS MIGHT HAVE CONVECTIVE FEEDBACK. THERE IS
SOME INSTABILITY ALOFT...ABOVE H850 DURING FRIDAY AFTERNOON. THE
OTHER QUESTION IS WHETHER THE SHORTWAVE MOVING ACROSS CANADA EVEN
PHASES WITH THE MOISTURE TRYING TO STREAM NORTH OUT OF THE OHIO
VALLEY ON FRIDAY. SO...CONFIDENCE IN RAIN IS NOT REAL HIGH FOR
FRIDAY AFTERNOON AND HAVE MOSTLY SLIGHT CHANCE POPS WITH THE
EXPECTATION THAT HIGH CLOUDS WILL THICKEN IN THE AFTERNOON BUT
LITTLE IF ANY PRECIP WILL FALL. CONFIDENCE IS MUCH HIGHER AT A
WARMING TREND WITH HIGHS EXPECTED TO EASILY REACH THE 40S EVERYWHERE
IN THE FORECAST AREA AND EVEN SOME LOW 50S TOWARDS BANGOR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A SHORTWAVE TROUGH ALOFT WILL BRING PRECIPITATION TO THE REGION
FRIDAY NIGHT. THIS SHOULD FALL MAINLY AS RAIN THOUGH THE NORTHERN
AREAS MAY SEE A MIX WITH/CHANGE OVER TO SNOW. THEREAFTER THE BIG
STORY CONTINUES TO BE AN ANOMALOUSLY STRONG RIDGE THAT WILL BUILD
OVER THE EASTERN CONUS EARLY NEXT WEEK. A LOOK AT PROGGED
1000-500MB THICKNESSES AND 925MB TEMPS INDICATE THAT TEMPERATURES
WILL BE WELL ABOVE NORMAL SUNDAY THROUGH TUESDAY WITH A GRADUAL
WARMING TREND THROUGH THE PERIOD. HIGHS IN THE 60S ARE POSSIBLE
ACROSS THE ENTIRE CWA BY TUESDAY. A BACKDOOR COLD FRONT MAY SKIRT
NORTHEASTERN MAINE ON MONDAY BUT THE LATEST GUIDANCE KEEPS THIS
FEATURE WILL STAY A BIT FURTHER INTO CANADA THAN DID THE 06Z RUNS.
THE 12Z GFS TRIES TO SHOW SOME IMPULSES RIDING ALONG THE UPPER
RIDGE AND ACROSS NEW ENGLAND SUNDAY THROUGH TUESDAY...BUT THIS FAR
OUT THESE ARE NOTORIOUSLY HARD TO PREDICT WITH ANY ACCURACY. HAVE
THEREFORE KEPT POPS CAPPED AT SLIGHT CHANCE.

&&

.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: MVFR/IFR...WITH OCCASIONAL LIFR...CONDITIONS ARE EXPECTED
ACROSS THE REGION TONIGHT THROUGH WEDNESDAY.

SHORT TERM: IFR LINGERING IN LIGHT SNOW WEDNESDAY NIGHT EXCEPT AT
BGR WHERE MVFR WILL REMAIN. FOR THURSDAY...EXPECT SOME EARLY AM
MVFR FROM HUL NORTHWARD BUT VFR BY LATER THURSDAY MORNING THROUGH
LATER FRIDAY. MVFR MIGHT RETURN TO ALL SITES LATE FRIDAY DUE TO
CEILINGS ASSOCIATED WITH A WEAK FRONT. MVFR WILL CONTINUE INTO
SATURDAY...THEN IMPROVING TO VFR AS SKIES BECOME CLEAR.

&&

.MARINE...
NEAR TERM: CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS TONIGHT. CONDITIONS COULD THEN APPROACH MARGINAL
SMALL CRAFT ADVISORY LEVELS WEDNESDAY. VISIBILITIES WILL BE
REDUCED IN RAIN TONIGHT THROUGH WEDNESDAY.

SHORT TERM: WIND GUSTS MAY JUST REACH 25 KTS AND NECESSITATE A
SMALL CRAFT WEDNESDAY NIGHT INTO THURSDAY MORNING...BUT WILL HOLD
OFF ISSUANCE OF AN SCA SINCE THE FORECAST JUST BARELY REACHES
CRITERIA AT THIS POINT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
     MEZ001>006.
MARINE...NONE.

&&

NEAR TERM...KHW
SHORT TERM...MCW
LONG TERM...HASTINGS
AVIATION...KHW
MARINE...KHW/MCW
Hazardous weather outlook, Mar 13, 4:07 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
407 PM EDT TUE MAR 13 2012

MEZ010-011-015>017-029>032-141200-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
407 PM EDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001>006-141200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
407 PM EDT TUE MAR 13 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SNOW AND ICE REPORTS WILL BE NEEDED TONIGHT.

ANZ050>052-141200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
407 PM EDT TUE MAR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.